# SDR CALA2025032803270

- Difficulty date: March 27, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 104,765 hours, 25,078 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: P199753
- Condition: Clogged
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED SAME SMELL AS DID FLIGHT DECK AND P AX. DSCRBD AS IROINIG SMELL OF IRONING CLOTHES T/S PER FIM 21-00-01/301. AFTER RUNNING BOTH ENGINES AT HIGH POWER WITH PACKS ON AND RECIRC FANS ON COULD NOT DETECT ANY UNUSUAL SMELL IN HE COCKPIT OR THE MAIN CABIN. TOMC REQUEST, REPLACED THE LH AND RH RECIRC FAN HEPA FILTERS REF AMM 21-25-02-404-174, OPS CHKS GOOD RAN PACKS NO ABNORMAL SMELLS IN CABIN.P PERFORMED ENGINE RUN AND REPLACED THE LH AND RH RECIRC HEPA FILTERS REF FIM 21-00-01-301. RAN BOTH PACKS SEVERAL TIMES , NO ABNORMAL SMELLS IN CABIN.
